# SDR SWAA2020051876396

- Difficulty date: May 10, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 52,408 hours, 30,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** R-2 INNER CHORD IS CORRODED; BS 967-987; WL 208; RBL 52 / REMOVED CORROSION ON R2 INNER CHORD; CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1. REMOVED R2 INNER CHORD IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW INNER CHORD IAW SRM 51-40-05-0G-0. INSTALLED NEW INNER CHORD PART # 7530246 PO # 778976 IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A8501
